Oscillations of a system of delay logistic equations
Date of Original Version
We obtained sufficient conditions for the oscillation of all positive solutions of the system N ̇i(t)=Niai- ∑ j=1 mbijNj(t-τ), i = 1, 2, ..., m about its steady state. We also obtained sufficient conditions for the existence of a nonoscillatory solution of this system. © 1990.
Journal of Mathematical Analysis and Applications
Gopalsamy, K., M. R.S. Kulenovic, and G. Ladas. "Oscillations of a system of delay logistic equations." Journal of Mathematical Analysis and Applications 146, 1 (1990): 192-202. doi:10.1016/0022-247X(90)90340-L.